Citation

BibTex format

@article{Liebeck:2011:blms/bdr025,
author = {Liebeck, MW and Shalev, A},
doi = {blms/bdr025},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {897--900},
title = {Fixed points of elements of linear groups},
url = {http://dx.doi.org/10.1112/blms/bdr025},
volume = {43},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - blms/bdr025
EP - 900
PY - 2011///
SN - 0024-6093
SP - 897
TI - Fixed points of elements of linear groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/bdr025
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000294959100007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 43
ER -